Alert archive / Washington / Storm Warnings in 2015
Storm Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this storm warning at Aug 29, 2015, 11:03 AM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2015, 11:03 AM PDT (18:03 UTC)
- Expired
- Aug 29, 2015, 6:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
285 WHUS76 KSEW 291803 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1103 AM PDT SAT AUG 29 2015 PZZ150-153-156-170-173-176-300100- /O.UPG.KSEW.GL.W.0050.000000T0000Z-150830T0100Z/ /O.NEW.KSEW.SR.W.0001.150829T1803Z-150830T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1103 AM PDT SAT AUG 29 2015 ...STORM WARNING IN EFFECT UNTIL 6 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...S WINDS 40 TO 50 KNOTS BECOMING SW. * WAVES/SEAS...9 TO 12 FOOT SEAS WITH A DOMINANT PERIOD OF 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ132>135-300000- /O.CON.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL- 1103 AM PDT SAT AUG 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...WINDS WILL BECOME SOUTHERLY AND STRENGTHEN TO 25 TO 35 KNOTS BY LATE IN THE MORNING AND LINGER THROUGH THE AFTERNOON. * WAVES/SEAS...WIND WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ130-300000- /O.CON.KSEW.SC.Y.0194.000000T0000Z-150830T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1103 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...EASTERLY WINDS 15 TO 25 KNOTS WILL BECOME SOUTHERLY 20 TO 30 KNOTS IN THE AFTERNOON. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
165 WHUS76 KSEW 291841 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1141 AM PDT SAT AUG 29 2015 PZZ133-300000- /O.UPG.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/ /O.EXB.KSEW.SR.W.0001.000000T0000Z-150830T0000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 1141 AM PDT SAT AUG 29 2015 ...STORM WARNING IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...SE WINDS 40 TO 55 KNOTS. * WAVES/SEAS...WIND WAVES 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ132-134-135-300000- /O.CON.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 1141 AM PDT SAT AUG 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...WINDS WILL BECOME SOUTHERLY AND STRENGTHEN TO 25 TO 35 KNOTS BY LATE IN THE MORNING AND LINGER THROUGH THE AFTERNOON. * WAVES/SEAS...WIND WAVES WILL BUILD TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-153-156-170-173-176-300100- /O.CON.KSEW.SR.W.0001.000000T0000Z-150830T0100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 1141 AM PDT SAT AUG 29 2015 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... * WINDS...S WINDS 40 TO 50 KNOTS BECOMING SW. * WAVES/SEAS...9 TO 12 FOOT SEAS WITH A DOMINANT PERIOD OF 16 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ130-300000- /O.CON.KSEW.SC.Y.0194.000000T0000Z-150830T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 1141 AM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...EASTERLY WINDS 15 TO 25 KNOTS WILL BECOME SOUTHERLY 20 TO 30 KNOTS IN THE AFTERNOON. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET WILL BUILD TO 3 TO 5 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
011 WHUS76 KSEW 292201 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 301 PM PDT SAT AUG 29 2015 PZZ131-300600- /O.EXB.KSEW.GL.W.0050.000000T0000Z-150830T0600Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 301 PM PDT SAT AUG 29 2015 ...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS...WESTERLY WINDS 25 TO 35 KNOTS WILL EASE AFTER MIDNIGHT. * WAVES/SEAS...WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132-134-135-300615- /O.CON.KSEW.GL.W.0050.000000T0000Z-150830T0000Z/ /O.EXB.KSEW.SC.Y.0194.150830T0000Z-150830T0700Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- PUGET SOUND AND HOOD CANAL- 301 PM PDT SAT AUG 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS...S WINDS 25 TO 35 KNOTS WILL EASE TO 20 TO 30 KNOTS THIS EVENING. * WAVES/SEAS...WIND WAVES 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-300615- /O.CON.KSEW.SR.W.0001.000000T0000Z-150830T0100Z/ /O.NEW.KSEW.SC.Y.0195.150830T0100Z-150830T0700Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 301 PM PDT SAT AUG 29 2015 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT TONIGHT. * WINDS...S WINDS 40 TO 50 KNOTS WILL EAST TO 20 TO 30 KNOTS THIS EVENING. * WAVES/SEAS...9 TO 12 FOOT SEAS WITH A DOMINANT PERIOD OF 16 SECONDS...SUBSIDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-300615- /O.CON.KSEW.SR.W.0001.000000T0000Z-150830T0000Z/ /O.EXB.KSEW.SC.Y.0194.150830T0000Z-150830T0700Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 301 PM PDT SAT AUG 29 2015 ...STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS...SOUTHERLY WINDS 40 TO 50 KNOTS WILL EASE TO 20 TO 30 KNOTS THIS EVENING. * WAVES/SEAS...WIND WAVES 4 TO 8 FT WILL SUBSIDE TO 1 TO 3 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-300000- /O.CON.KSEW.SC.Y.0194.000000T0000Z-150830T0000Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 301 PM PDT SAT AUG 29 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...SOUTHERLY WINDS 15 TO 25 WILL EASE THIS EVENING TO 10 TO 20 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm warning went out at Aug 29, 9:00 AM PDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 29, 9:00 AM PDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PDT SAT AUG 29 2015
.SYNOPSIS...A STRONG FRONTAL SYSTEM IS MOVING THROUGH THE REGION
TODAY. ADDITIONAL FRONTS WILL REACH THE REGION INTO EARLY NEXT
WEEK AS A LARGE UPPER TROUGH TAKES UP RESIDENCE IN THE NORTHEAST
PACIFIC. THE TROUGH WILL LIKELY LINGER THOUGH THE END OF NEXT WEEK.
&&
.SHORT TERM...SHOWERS AND WINDY WEATHER ARE ON TAP FOR WESTERN WA
TODAY AS A STRONG FRONTAL SYSTEM MOVES THROUGH WESTERN WA. SATELLITE
AND RADAR SHOW THAT THE MAIN FRONT MOVED THROUGH WRN WA AROUND DAYBREAK
AND THAT THE LOW PRESSURE CENTER AND SWIRLING RAIN BANDS ARE JUST OFF
THE COAST AT 9 AM. A COUPLE MORE FRONTAL WAVES SHOULD GIVE PERIODS OF
RAIN TO THE AREA THROUGH EARLY NEXT WEEK. THE HEAVIER RAIN WILL BE ON
THE NORTH COAST AND IN THE MOUNTAINS BUT THE LOWLANDS SHOULD GET SOME
RAIN AT TIMES IN THIS AUTUMNLIKE WEATHER PATTERN.
.LONG TERM...AN UPPER TROUGH WILL REMAIN OVER THE REGION FOR COOL
UNSETTLED CONDITIONS WITH SHOWERS AT TIMES. THERE WILL BE PARTLY
SUNNY PERIODS AS WELL...THE SOMEWHAT UNSTABLE AIR MASS WILL ALLOW
MORNING CLOUDS TO BUBBLE UP TO SCATTERED CU AND SHOWERS IN THE
AFTERNOON.
&&
.AVIATION...CEILINGS HAVE IMPROVED TO VFR LEVELS THIS MORNING BEHIND
THE FRONT THAT MOVED THROUGH THE INTERIOR THIS MORNING. RAIN
ASSOCIATED WITH THE FRONT OVER THE NORTH INTERIOR AS OF 16Z...SHOULD
MOVE QUICKLY NORTH OF THE BORDER OVER THE NEXT HOUR OR SO. SOUTHERLY
WINDS HAVE BEGUN TO INCREASE ALONG THE CENTRAL WA COAST ALREADY THIS
MORNING...AND ARE STARTING TO PICK UP OVER THE SOUTHWEST INTERIOR.
EXPECT SOUTHERLY WINDS TO INCREASING OVER THE INTERIOR FROM THE
SOUTH THROUGH THE REST OF THE MORNING WITH SUSTAINED WINDS 20 TO 30
KT POSSIBLE ESPECIALLY DURING THE LATE MORNING AND AFTERNOON HOURS.
THE UPPER LEVEL LOW WILL JUST CLIP THE OLYMPIC PENINSULA BY
MIDDAY AS IT EJECTS INTO BRITISH COLUMBIA...WITH SCATTERED SHOWERS
LINGERING OVER MUCH OF THE AREA. THE TRAILING COLD FRONT WILL ARRIVE
THIS EVENING WITH ANOTHER ROUND OF PRECIPITATION AND LOWER CEILINGS
WITH CONDITIONS TRENDING BACK DOWN TO MVFR LEVELS.
KSEA...EXPECT CONDITIONS TO REMAIN VFR WITH A BREAK IN THE RAIN
THROUGH THROUGH THE AFTERNOON. SOUTH WINDS WILL BECOME MORE
SOUTHERLY AND INCREASE OVER THE NEXT HOUR OR SO TO 15-25 AND
POSSIBLY 30 KNOTS. WINDS WILL EASE THIS EVENING WITH CEILINGS
LOWERING TO NEAR 3000 FEET WITH THE COLD FRONT TONIGHT.
&&
.MARINE...THE SURFACE LOW CONTINUES TO WORK THROUGH THE WA COASTAL
WATERS THIS MORNING WITH INCREASING SOUTH TO SOUTHWESTERLY
WINDS... BRINGING GALE FORCE WINDS TO ALL BUT THE WEST
ENTRANCE AND CENTRAL STRAIT. WINDS EASING TONIGHT WITH THE WEAKER
TRAILING COLD FRONT MOVING THROUGH THE WATERS. AN ADDITIONAL SET OF
WEAKER SYSTEMS WILL MOVE THROUGH THE WATERS MONDAY AND TUESDAY.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WARNINGS ARE IN EFFECT FOR MUCH OF THE LOWLANDS
FROM 8 AM THIS MORNING TIL 6 PM PDT THIS EVENING.
PZ...GALE WARNING IN EFFECT THROUGH 6 PM THIS EVENING FOR THE
COASTAL WATERS.
GALE WARNINGS IN EFFECT THROUGH 6 PM SATURDAY EVENING FOR THE
NORTHERN INLAND WATERS...EAST STRAIT...ADMIRALTY INLET...AND
PUGET SOUND/HOOD CANAL.
SMALL CRAFT ADVISORY IN EFFECT THROUGH 5 PM THIS AFTERNOON FOR
THE WEST ENTRANCE.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Aug 29, 9:10 AM PDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PDT SAT AUG 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM NON-TSTM WND GST 1 S WESTPORT 46.88N 124.11W
08/29/2015 M52 MPH GRAYS HARBOR WA TRAINED SPOTTER
&&
GRUBLocal storm report, Aug 29, 10:28 AM PDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1028 AM PDT SAT AUG 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 AM NON-TSTM WND GST 2 NNW CARLYON BEACH 47.21N 122.96W
08/29/2015 M64 MPH MASON WA TRAINED SPOTTER
SOME TREE LIMBS DOWN. WIND DIRECTION IS
SOUTH-SOUTHEAST.RAINING.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 3:57 AM PDT | High Wind Warning | SEW | San Juan | 14 hr |
| Aug 29, 12:43 PM PDT | Wind Advisory | SEW | 5 hr | |
| Aug 29, 3:01 PM PDT | Small Craft Advisory | SEW | 9 hr |
Nearby
Storm Warnings in Washington, 2015Every storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.